MathSciNet Relay Station
MathSciNet bibliographic data
MR860676 11G20 (11R39 14H30)
Ihara, Yasutaka On Galois representations arising from towers of coverings of ${\bf P}\sp 1\sbs \{0,1,\infty\}$. Invent. Math. 86 (1986), no. 3, 427–459.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement